Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 28, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 3, 2014, 11:47 AM CDT for Dallas County, Laclede County, Missouri. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2014, 11:47 AM CDT (16:47 UTC)
- Expired
- Apr 3, 2014, 12:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dallas County, MO, Laclede County, MO
The radar
The Springfield radar (KSGF), 74 km from the middle of the area, began a volume at 16:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 11:57 AM CDT | HAIL 1 | 1 Sse Bennett Springs, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 9:33 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.8 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1727 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 417 m²/s²
- 0-3 km storm-relative helicity
- 423 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 15.3
The text
As transmitted, in the capitals the NWS used until 2016.
760
WUUS53 KSGF 031647
SVRSGF
MOC059-105-031730-
/O.NEW.KSGF.SV.W.0028.140403T1647Z-140403T1730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1147 AM CDT THU APR 3 2014
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DALLAS COUNTY IN SOUTHWEST MISSOURI...
WEST CENTRAL LACLEDE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1230 PM CDT
* AT 1143 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES
NORTHEAST OF BUFFALO...AND MOVING EAST-NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BENNETT SPRINGS AROUND 1155 AM CDT.
ELDRIDGE AROUND 1210 PM CDT.
THIS WARNING ALSO INCLUDES BENNETT SPRING STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR SOUTHERN MISSOURI.
LAT...LON 3785 9267 3766 9268 3762 9311 3774 9309
3776 9302 3780 9293
TIME...MOT...LOC 1647Z 250DEG 31KT 3769 9294
HAIL...1.00IN
WIND...60MPH
$$
TERRY1 follow-up statement
489
WWUS53 KSGF 031726
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1226 PM CDT THU APR 3 2014
MOC059-105-031736-
/O.EXP.KSGF.SV.W.0028.000000T0000Z-140403T1730Z/
LACLEDE MO-DALLAS MO-
1226 PM CDT THU APR 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DALLAS AND WEST
CENTRAL LACLEDE COUNTIES WILL EXPIRE AT 1230 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR SOUTHERN MISSOURI.
LAT...LON 3785 9267 3766 9268 3762 9311 3774 9309
3776 9302 3780 9293
TIME...MOT...LOC 1726Z 250DEG 31KT 3780 9254
$$
TERRYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 10:10 AM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Apr 3, 10:10 AM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1010 AM CDT Thu Apr 3 2014 ...Episode of Severe Thunderstorms Today... .MESOSCALE DISCUSSION... Issued at 1010 AM CDT THU APR 3 2014 Complex and active weather today as ingredients are favorable for periods of severe weather. There could be multiple rounds from this morning into this afternoon and then later this afternoon into this evening. The cap is weaker across the area then previously expected and storms are developing across northwestern Arkansas into far southern Missouri. A boundary is also pushing southeast through the area across central Missouri into southwestern Missouri. There is clearing just ahead of this line across the eastern Ozarks and instability in quickly increasing this morning. Low level winds shear also remains high across the area. Storms are expected to increase in coverage late this morning into early this afternoon generally across far southern Missouri and areas generally along and east of Highway 65. Deep layer shear will support supercells developing. Due to the weaker cap and instability increasing these storms will be surface based and all modes of severe weather will be possible, with hail to the size of tennis balls, damaging straight line winds, and a few tornadoes will also be possible due to the low level wind shear and surface based storms. This activity will be a factor later in the day as a cold front pushes into northeastern Oklahoma and southeastern Kansas during the mid to late afternoon hours. Storms are expected to develop along the front during this time over or just west to the far western portions of the forecast area. Deep layer shear and storm motions will favor supercells with all modes of severe weather expected during the mid to late afternoon hours west of Highway 65. The convection this morning and afternoon will have to be watched to see how it impacts instability and the severe potential this afternoon and evening when the cold front pushes across the area. If the area is worked over too much ahead of the cold front, storms may weaken or form into a line due to strong forcing along the front. The overall severe potential would be weaker due to weaker instability. However, if the sun can break out and instability can recover behind the earlier storms, the severe potential will increase as supercells will be possible. Later this evening, storms will form into a line over the eastern Ozarks with strong winds and embedded tornadoes being the primary risk. This activity will push east of the area by the early overnight hours. && .SHORT TERM...(Today and Tonight) Issued at 247 AM CDT THU APR 3 2014 Ingredients are coming together for what will likely be a widespread severe weather event from the Interstate 70 corridor in Missouri and Illinois...southward into the Lower Mississippi Valley. The main threat area includes all of the Missouri Ozarks and extreme southeastern Kansas. As of 3 AM...a warm front was located from just north of Nevada to around Rolla. North of this front, elevated convection has been ongoing for much of the night from the Interstate 70 corridor, south towards Clinton and Sedalia. A few of these storms have produce large hail. South of the front, we have seen isolated to widely scattered elevated convection try and get going as a broad low level jet has developed across the Ozarks. As we get into the predawn and after dawn hours, that warm front will continue to lift north as strong height falls begin to overspread the Plains. Mesoscale models continue to indicate some potential for scattered elevated convection across the Ozarks as smaller scale enhancement to the broad low level jet work over the region. Otherwise, the main play for convection will continue to be up across northern and central Missouri. A low end severe hail threat will continue with any storms that do develop as lapse rates remain steep above an elevated mixed layer (EML). As we get into later this morning and this afternoon, upper level energy will pivot and emerge across the central High Plains. As this happens, surface low pressure will track from south-central Kansas up into northwestern Missouri by 00 UTC. South of this low, a cold front will overtake a dry line across eastern Kansas with a dry line then trailing into eastern Oklahoma. That EML will initially keep the atmosphere capped along these features into early this afternoon. By mid to late afternoon, those height falls and what should be at least some partial sunshine should be enough to effectively lift/erode the cap. Supercell thunderstorm development is still the preferred convective mode as wind fields will carry these cells off the front/dry line. Hail to the size of tennis balls, damaging winds, and tornadoes will all be threats. There are a few tidbits worth mentioning regarding the tornado threat. First off, the last several runs of the RAP and to some point the NAM indicate some sort of dry line bulge coming out of northeast Oklahoma. If this were to happen, we may see a localized increase in low level shear which would enhance tornado potential. Additionally, the threat for tornadoes will tend to increase very late this afternoon and this evening as a veered low level jet develops over the region. There will be the potential for a few longer track tornadoes...especially if the GFS is correct in bringing stronger mid-level jet energy out into the warm sector. As we get into this evening, that front will begin to accelerate to the east as that short wave trough takes on a neutral and then negative tilt. Models have slowed the forward speed of the front ever so slightly (which has been a trend since Wednesday). This may allow discrete supercells to last a bit longer as convection approaches the Highway 65 corridor. We do believe that these storms will eventually transition into a quasi-linear convective system somewhere around or just east of the Highway 65 corridor. Once the transition takes place, the straight-line wind threat will ramp up with widespread damaging winds quite possible. There will also continue to be a tornado threat with any localized surges/bows within the line. This activity is expected to exit the eastern Missouri Ozarks somewhere in the 11 PM to 2 AM window. .LONG TERM...(Friday through Wednesday) Issued at 247 AM CDT THU APR 3 2014 A blustery day is then on tap for Friday as brisk west-northwest winds develop. Temperatures will be much cooler with highs only in the 50s. High pressure will then settle right over the region Friday night allowing temperatures to approach, or even fall below the freezing mark. It also looks like a good setup for frost. Those that have gotten a jump on the growing season may want to take these items into consideration. Global models then continue to bring a broad trough of low pressure into the region from late this weekend through at least next Tuesday. Unsettled weather will be the result with several opportunities for rain showers. Below normal temperatures will also prevail. && .AVIATION...(For the 12Z TAFS through 12Z Friday Morning) Issued at 608 AM CDT THU APR 3 2014 Windy conditions will occur through much of the day today at the terminals. Later this afternoon, severe thunderstorms are expected to from west of the terminal sites, and move into the region during the late afternoon through mid to late evening hours. Once these storms pass, winds will become westerly and then northwesterly overnight. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && MESOSCALE...Wise SHORT TERM...Schaumann LONG TERM...Schaumann AVIATION...Boxell
Hazardous weather outlook, Apr 3, 10:29 AM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1029 AM CDT THU APR 3 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041530- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1029 AM CDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. SIGNIFICANT HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... SOUTHERLY NON-THUNDERSTORM WIND GUSTS AROUND 30 MPH ARE EXPECTED TODAY AS LOW PRESSURE TRACKS FROM SOUTH CENTRAL KANSAS TOWARDS THE KANSAS CITY AREA. THUNDERSTORMS HAVE DEVELOPED ACROSS NORTHWESTERN ARKANSAS INTO FAR SOUTHERN MISSOURI THIS MORNING. THIS ACTIVITY WILL CONTINUE TO TRACK NORTHEAST ACROSS FAR SOUTHERN MISSOURI AND THE EASTERN OZARKS THIS MORNING INTO THIS AFTERNOON. THESE STORMS WILL CONTAIN A THREAT FOR HAIL TO THE SIZE OF TENNIS BALLS...WIND DAMAGE...AND A FEW TORNADOES. SCATTERED SUPERCELL THUNDERSTORMS ARE THEN EXPECTED TO DEVELOP FROM MID TO LATE AFTERNOON ALONG A COLD FRONT AND DRY LINE ACROSS EASTERN KANSAS AND OKLAHOMA. THESE STORMS WILL THEN TRACK INTO WESTERN MISSOURI LATE THIS AFTERNOON AND EARLY THIS EVENING. THESE STORMS WILL CONTAIN A THREAT FOR HAIL TO THE SIZE OF TENNIS BALLS...WIND DAMAGE...AND A FEW TORNADOES. INDICATIONS ARE THAT THE THREAT FOR TORNADOES MAY THEN INCREASE FROM LATE THIS AFTERNOON INTO EARLY THIS EVENING ALONG AND WEST OF THE HIGHWAY 65 CORRIDOR AS LOW LEVEL WIND SHEAR INCREASES. THIS MAY INCLUDE THE POTENTIAL FOR LONGER TRACK TORNADOES. IF CONFIDENCE INCREASES THAT THIS SCENARIO WILL PAN OUT...AN INCREASE TO A SIGNIFICANT TORNADO RISK MAY BE WARRANTED IN FUTURE HAZARDOUS WEATHER OUTLOOKS. FROM EARLY TO MID EVENING...THERE ARE MORE QUESTIONS WITH THE SEVERE MODE AND POTENTIAL EAST OF HIGHWAY 65...AS CONVECTION THIS MORNING AND AFTERNOON MAY LIMIT INSTABILITY AND THE OVERALL SEVERE POTENTIAL. IT IS ALSO POSSIBLE THAT THE STORMS PUSH OFF TO THE EAST QUICKLY ENOUGH TO ALLOW INSTABILITY TO RECOVER AHEAD OF THE COLD FRONT. IF ENOUGH INSTABILITY CAN DEVELOP...STORMS ARE THEN EXPECTED TO START CONGEALING INTO A LINE OR BROKEN LINE. THIS TRANSITION IS EXPECTED TO OCCUR ALONG OR JUST TO THE WEST OF THE HIGHWAY 65 CORRIDOR. ONCE THIS OCCURS...THE THREAT FOR DAMAGING STRAIGHT LINE WINDS OVER 70 MPH WILL INCREASE. THE THREAT FOR EMBEDDED TORNADOES WITHIN ANY LINE SURGES OR BOWS WILL ALSO CONTINUE AS THIS LINE TRACKS ACROSS THE CENTRAL AND EASTERN OZARKS. THIS LINE OF STORMS IS EXPECTED TO CLEAR THE EASTERN MISSOURI OZARKS SOMETIME BETWEEN 11 PM AND 2 AM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. BEHIND THIS STORM SYSTEM...BRISK AND GUSTY WEST NORTHWEST WINDS ARE EXPECTED FOR FRIDAY WHICH WILL LEAD TO ELEVATED FIRE WEATHER CONDITIONS...ESPECIALLY IN AREAS THAT HAVE NOT RECEIVED AS MUCH RAINFALL OVER THE PAST 48 HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS MORNING INTO THIS AFTERNOON GENERALLY ALONG AND EAST OF HIGHWAY 65....AND THEN POSSIBLY ACROSS THE ENTIRE AREA LATER THIS AFTERNOON INTO THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WFO SGF
In the hours before
Special weather statement, Apr 3, 10:43 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1043 AM CDT THU APR 3 2014
MOZ102>104-031615-
BARRY MO-STONE MO-TANEY MO-
1043 AM CDT THU APR 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TANEY...SOUTHEASTERN
BARRY AND SOUTHERN STONE COUNTIES UNTIL 1115 AM CDT...
AT 1042 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR GOLDEN...OR 13 MILES SOUTHEAST OF
CASSVILLE...MOVING NORTHEAST AT 45 MPH. NICKEL SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
SHELL KNOB BY 1050 AM CDT.
8 MILES NORTHWEST OF LAMPE BY 1100 AM CDT.
CAPE FAIR AND KIMBERLING CITY BY 1105 AM CDT.
BRANSON WEST...SILVER DOLLAR CITY AND 6 MILES NORTHWEST OF INDIAN
POINT BY 1110 AM CDT.
REEDS SPRING BY 1115 AM CDT.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE
TANEYCOMO...ROARING RIVER STATE PARK...TABLE ROCK LAKE AND TABLE ROCK
STATE PARK.
PEOPLE IN NORTHWESTERN TANEY...SOUTHEASTERN BARRY AND SOUTHERN STONE
COUNTIES...INCLUDING TABLE ROCK LAKE...KIMBERLING CITY...BRANSON WEST
AND REEDS SPRING...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR SOUTHERN MISSOURI.
LAT...LON 3657 9384 3682 9334 3682 9331 3661 9316
3649 9352 3650 9379
TIME...MOT...LOC 1544Z 233DEG 38KT 3655 9368
LINDENBERGSpecial weather statement, Apr 3, 10:47 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1047 AM CDT THU APR 3 2014
MOZ103-104-031615-
STONE MO-TANEY MO-
1047 AM CDT THU APR 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STONE AND TANEY
COUNTIES UNTIL 1115 AM CDT...
AT 1042 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF RIDGEDALE...OR 13 MILES
SOUTH OF KIMBERLING CITY...MOVING NORTHEAST AT 50 MPH. NICKEL SIZE
HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
KIRBYVILLE AND HOLLISTER BY 1100 AM CDT.
POWERSITE...OZARK BEACH...EDGEWATER BEACH AND FORSYTH BY 1105 AM
CDT.
KISSEE MILLS AND TANEYVILLE BY 1110 AM CDT.
9 MILES NORTHWEST OF RUETER BY 1115 AM CDT.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE BULL
SHOALS LAKE...LAKE TANEYCOMO...TABLE ROCK LAKE AND TABLE ROCK STATE
PARK.
PEOPLE IN SOUTHEASTERN STONE AND TANEY COUNTIES...INCLUDING TABLE
ROCK LAKE...TABLE ROCK STATE PARK...HOLLISTER...LAKE TANEYCOMO...
FORSYTH AND TANEYVILLE...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR SOUTHERN MISSOURI.
LAT...LON 3650 9347 3675 9301 3654 9280 3649 9295
3649 9347
TIME...MOT...LOC 1547Z 231DEG 45KT 3649 9331
LINDENBERGLocal storm report, Apr 3, 10:58 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1058 AM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 AM HAIL NNE RIDGEDALE 36.51N 93.22W
04/03/2014 E0.88 INCH TANEY MO TRAINED SPOTTER
&&
KARDELLSpecial weather statement, Apr 3, 11:13 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1113 AM CDT THU APR 3 2014 MOZ078-089-031645- CEDAR MO-DADE MO- 1113 AM CDT THU APR 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DADE AND SOUTHWESTERN CEDAR COUNTIES UNTIL 1145 AM CDT... AT 1110 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CEDARVILLE...OR 14 MILES NORTHWEST OF GREENFIELD...MOVING NORTHEAST AT 55 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE ARCOLA...CEDARVILLE...JERICO SPRINGS... SYLVANIA...UMBER VIEW HEIGHTS AND WAGONER. OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE STOCKTON LAKE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON FOR SOUTHERN MISSOURI. LAT...LON 3774 9383 3755 9378 3749 9407 3764 9408 TIME...MOT...LOC 1613Z 239DEG 47KT 3757 9397 TERRY
Local storm report, Apr 3, 11:24 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1124 AM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM HAIL 12 SW AVA 36.83N 92.81W
04/03/2014 E0.75 INCH DOUGLAS MO CO-OP OBSERVER
&&
KARDELLLocal storm report, Apr 3, 11:40 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1140 AM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 AM HAIL 4 SW SQUIRES 36.81N 92.68W
04/03/2014 E0.88 INCH DOUGLAS MO TRAINED SPOTTER
&&
KARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 4:03 AM CDT | Areal Flood Advisory | SGF | Benton, Morgan, St. Clair | 6 hr |
| Apr 3, 4:51 AM CDT | Flash Flood Warning | SGF | Benton, Miller, Morgan | 5 hr |
| Apr 3, 8:34 AM CDT | Special Weather Statement | SGF | Morgan | 26 min |
| Apr 3, 9:47 AM CDT | Special Weather Statement | SGF | Barry, Stone | 28 min |
| Apr 3, 9:55 AM CDT | Areal Flood Warning | SGF | Benton, Miller, Morgan | 8 hr |
| Apr 3, 9:55 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Stone, Taney | 50 min |
| Apr 3, 10:42 AM CDT | Special Weather Statement | SGF | Christian | 33 min |
| Apr 3, 10:43 AM CDT | Special Weather Statement | SGF | Stone | 32 min |
| Apr 3, 10:47 AM CDT | Special Weather Statement | SGF | Taney | 28 min |
| Apr 3, 10:54 AM CDT | Severe Thunderstorm Warning | SGF | Ozark, Stone, Taney | 51 min |
| Apr 3, 10:55 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Polk | 35 min |
| Apr 3, 10:55 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Webster, Wright | 50 min |
| Apr 3, 11:13 AM CDT | Special Weather Statement | SGF | Cedar | 32 min |
| Apr 3, 11:27 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Polk | 48 min |
| Apr 3, 11:38 AM CDT | Severe Thunderstorm Warning | SGF | Cedar | 52 min |
| Apr 3, 11:40 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark, Texas | 50 min |
| Apr 3, 11:50 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Texas, Wright | 40 min |
| Apr 3, 12:08 PM CDT | Tornado Warning | SGF | Hickory, Polk | 37 min |
| Apr 3, 12:17 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede, Polk | 43 min |
| Apr 3, 12:32 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 43 min |
| Apr 3, 12:35 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 40 min |
| Apr 3, 12:40 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade | 50 min |
| Apr 3, 12:46 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Maries, Miller, Phelps, Pulaski | 44 min |
| Apr 3, 12:53 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Miller | 52 min |
| Apr 3, 1:08 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dallas, Hickory, Polk | 52 min |
| Apr 3, 1:10 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 50 min |
| Apr 3, 1:21 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory | 39 min |
| Apr 3, 1:21 PM CDT | Tornado Warning | SGF | Dallas, Hickory, Polk | 24 min |
| Apr 3, 1:35 PM CDT | Flash Flood Warning | SGF | Phelps, Pulaski | 6 hr |
| Apr 3, 1:46 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 44 min |
| Apr 3, 1:47 PM CDT | Tornado Warning | SGF | Camden, Dallas, Hickory | 28 min |
| Apr 3, 1:49 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 41 min |
| Apr 3, 2:13 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 47 min |
| Apr 3, 2:30 PM CDT | Severe Thunderstorm Warning | SGF | Benton, St. Clair | 45 min |
| Apr 3, 2:58 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 47 min |
| Apr 3, 2:59 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 31 min |
| Apr 3, 3:12 PM CDT | Special Weather Statement | SGF | Barton | 33 min |
| Apr 3, 3:28 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 47 min |
| Apr 3, 3:33 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Vernon | 42 min |
| Apr 3, 3:49 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Hickory, St. Clair, Vernon | 56 min |
| Apr 3, 4:01 PM CDT | Flash Flood Warning | SGF | Benton, Miller, Morgan | 6 hr |
| Apr 3, 4:10 PM CDT | Tornado Warning | SGF | Benton, Hickory | 35 min |
| Apr 3, 4:32 PM CDT | Tornado Warning | SGF | Benton, Camden, Miller, Morgan | 28 min |
| Apr 3, 4:46 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 44 min |
| Apr 3, 5:00 PM CDT | Tornado Warning | SGF | Camden, Miller, Morgan | 30 min |
| Apr 3, 5:12 PM CDT | Flash Flood Warning | SGF | St. Clair | 4 hr |
| Apr 3, 5:12 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 48 min |
| Apr 3, 5:30 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 45 min |
| Apr 3, 5:31 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald, Stone | 44 min |
| Apr 3, 5:47 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 43 min |
| Apr 3, 6:10 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 50 min |
| Apr 3, 6:12 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 48 min |
| Apr 3, 6:32 PM CDT | Special Weather Statement | SGF | Maries | 28 min |
| Apr 3, 6:35 PM CDT | Special Weather Statement | SGF | Webster | 25 min |
| Apr 3, 6:37 PM CDT | Special Weather Statement | SGF | Laclede | 38 min |
| Apr 3, 6:45 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 45 min |
| Apr 3, 6:46 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 29 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.